Vol. 43, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Unimbeddable nets of small deficiency

Aiden A. Bruen

Vol. 43 (1972), No. 1, 51–54
Abstract

We construct some new geometrical examples of unimbeddable nets N of order p2 with p an odd prime. The deficiency of N is pj where either j = 0 or j = 1. In particular, the examples show that a bound of Bruck is best possible for nets of order 9,25. Our proof also shows that deriving a translation plane of order p2 is equivalent to reversing a regulus in the corresponding spread.

Mathematical Subject Classification
Primary: 50D35
Milestones
Received: 26 July 1971
Revised: 17 November 1971
Published: 1 October 1972
Authors
Aiden A. Bruen